# SDR DALA2016081105923

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON NLG JAMB AT STA Y=45 AND STA X=20 AND X=-20, SM, CARD 1, ZONE 115.  REPAIR WAS ACCOMPLISHED IAW ER/A 549227-14, REV ORIGINAL AND ETI-17-16-107, REV ORIGINAL.
